# SDR DALA1226996315

- Difficulty date: April 25, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N675NW
- Make and model: Boeing 747451
- Aircraft serial: 33001
- Aircraft time: 45,097 hours, 5,711 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND EMERGENCY FLOOR LIGHT MODULE WIRES AND CRIMPING DAMAGED AT SEAT 9JK.  MAINTENANCE REPLACED EMERGENCY FLOOR LIGHT ASSY AT SEAT 9JK PER AMM 33-51-12.  OPERATIONAL CHECK OK, AIRCRAFT OK FOR SERVICE.
